BibTeX record journals/jat/JamisonKL04

download as .bib file

@article{DBLP:journals/jat/JamisonKL04,
  author    = {James E. Jamison and
               Anna Kaminska and
               Grzegorz Lewicki},
  title     = {One-complemented subspaces of Musielak-Orlicz sequence spaces},
  journal   = {J. Approx. Theory},
  volume    = {130},
  number    = {1},
  pages     = {1--37},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jat.2004.07.001},
  doi       = {10.1016/j.jat.2004.07.001},
  timestamp = {Tue, 16 Feb 2021 08:53:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/JamisonKL04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics